# SDR UIEA200400133

- Difficulty date: July 28, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B904511
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, FOUND CRACK DAMAGE AT PRE-COOLER EXHAUST CUTOUT LOWER AFT CORNER AT NACELLE STATION 248, NR 3 PYLON.  TRIMMED THE NR 3 STIFFENER BASE BOTTOM TO REMOVED THE CRACK.  TRIMMED THE SKIN ASSEMBLY AND WINDOW STRAP.  NDT INSPECTED EACH REPAIR AREA, INCLUDING HFEC INSPECTION OF ALL REPAIR FASTENER LOCATIONS AND TRIMMED EDGES TO ENSURE ABSENCE OF CRACKS, CORROSION AND ANY OTHER DAMAGE.  INSTALLED ALUMINUM FILLER AT EACH TRIMMED AREA.  THE NR 3 STIFFENER WAS REINFORCED WITH A NEW STEEL LOWER REPAIR ANGLE FROM NACELLE STATION 235-254.  THE RIB INSTALLATION AT NACELLE STATION 248 WAS MODIFIED TO ACCOMMODATE THE NEW STEEL REPAIR ANGLE INSTALLATION ON THE NR 3 STIFFENER.  (M)
